Skip Navigation Links

Timothy A. Fill, M.A.

Timothy A. Fill

Education

  • Ph.D., Mathematics, University of Rhode Island
  • M.S., Mathematics, University of Rhode Island

Courses Taught

  • Multivariable Calculus
  • Probability Theory


Selected Publications and Presentations

  • Y. Kostrov and Z. Kudlak, On a Second-Order Rational Difference Equation with a Quadratic Term, International Journal of Difference Equations, Vol. 11 No. 2, p. 179-202
  • Y. Kostrov and Z. Kudlak, On a First Order Rational System of Difference Equations with Non-Constant Coefficients, Communications in Applied Non-Linear Analysis, Vol. 22 No. 3, (2015), p. 1-24.
  • Z. Kudlak, Z. Teymuroglu and C. Yerger, Alternative resources for funding and supporting undergraduate research, Involve, Vol. 7 No. 3 (2014), p. 377-382.
  • E. Drymonis, Y. Kostrov and Z. Kudlak, On Rational Difference Equations with Nonnegative Periodic Coefficients, International Journal of Difference Equations, Vol. 7 No. 1 (2012), p. 19-34.

Professional Memberships

  • Mathematical Association of America

Contact Information